MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number M001195450
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged female with history of uterine fibroids and bleeding.Procedure: bilateral uterine artery embolism procedure.Superior hypogastric nerve block.500-700u embospheres being pushed, and the catheter separated from the hub.Catheter exchanged without further problem.No known harm to patient.Manufacturer response for catheter, continuous flush, direxion hi-flo (per site reporter), will obtain.

Brand Name
DIREXION HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key19700601
Report Number19700601
Device Sequence Number7655589
Product Code KRA
UDI-Device Identifier08714729839521
UDI-Public(01)08714729839521(17)250925(10)32508488
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/11/2024
Report Date (Section F) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195450
Device Lot Number32508488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 MO
Patient SexFemale
Date Report Sent to FDA06/11/2024